# SDR SWAA2025102114272

- Difficulty date: September 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB -INTERCOSTAL LOCATED BTW STA 312 TO STA 328 LBL 45 AT FWD GALLEY AREA.   REPLACED NEW WEB INTERCOSTAL LOCATED BTW STA 312 TO STA 328 LBL 45 AT FWD GALLEY AREA AND FASTENER IAW. B737-800 SRM 51-10-02-0G-0 ITEM 9; 51-40-02-0G AND DRAWING 141A5400 SHEET 26 REV -.
